# SDR IPXA2015011985338

- Difficulty date: January 9, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 87,767 hours, 15,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01849725
- Condition: Cracked
- Location: Bs 2231 Str16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CM,  BS 2231 FRAME ANGLE AT S16L WAS FOUND CRACKED.  REPAIRED IAW RI-53-60-10809 REV A & EO 5310-56475-A.
